# SDR IXXA1100730

- Difficulty date: November 2, 2011
- Submitted: November 3, 2011
- Operation: Air carrier
- Aircraft: N761CX
- Make and model: Boeing 767223
- Aircraft serial: 22318
- Aircraft time: 71,990 hours, 16,806 cycles
- Engine: Ge CF680A2
- Engine time: 65,649 hours, 31,028 cycles
- System (JASC): 7933 · Engine Oil Temperature
- Part: Sensor
- Part number: 1122507
- Condition: Malfunctioned
- Location: Oil Temp
- Stage of operation: NR
- How discovered: O
- Nature of condition: N
- Precautionary procedure: E

## Discrepancy

LT ENGINE SHUTDOWN IN-FLIGHT DUE TO HIGH OIL TEMP - ENGINE OIL TEMP INDICATED 175 DEGREES CELSIUS, OIL PRESSURE WAS 58 PSI.   MX R & R NR 1 ENGINE OIL TEMP BULB IAW MM 79-34-00, BLOCK 1 AND 79-34-99, FIG 101, PG 101 & 102, STEPS 1 THRU 10. VERIFED,  ACFT RELEASED TO ETOPS 180.
